Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Have you ever had this side effect from a birth control pill?

I am on ortho tri cyclen and have been for about a month and a half. I looked up the side effects b/c I have felt really off lately and it said "depression or mood changes" was a side effect. I feel like I'm having panic attacks, my chest is really tight. I feel sad, etc. Did you take this and feel this way? I know I need to switch and have an appt next week. What did you take if you did have this reaction?

 
a_and_j_momma

Asked by a_and_j_momma at 4:16 PM on Aug. 7, 2009 in Health

Level 4 (53 Credits)
This question is closed.
Answers (2)
  • I take the same birth control pill and I had problems too for the first 2 months... being sad alot, just thinking negative things all day, just sitting around the house! Now that i am on my 3rd months I feel good again!
    I talked to my doctor about it and he said it's fine if I feel alright now...
    crazypink

    Answer by crazypink at 4:33 PM on Aug. 7, 2009

  • I would talk to your doctor about it. There are a ton of birth control options available and a ton of different brands off the pill. I knew friends that swore by orthotricyclen and others that swore by Yaz.. Talk to your doctor about the different kinds and what your concerns are. There are a wide range of side effects for each pill so make sure you really let your doctor know what you're looking for in a pill and what you want to stay away from.
    alinker

    Answer by alinker at 5:52 PM on Aug. 7, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN